Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Altered sugar, cholesterol and creatinine levels. Large fibroids seen in the abdominal scan. Are these related?

i am a 48 yr old woman. i have been having blood sugar drops 2.7 and 2.9. after having some blood test my gp informed me my cholesterol was 5.3 and said my creatinine levels were haywire not sure what he meant. i had an abdominal scan everything was normal except for an enlarged womb extremly large fibroids and a cyst on my right overy. pancreas kidneys and liver ok. i only get these drops during my period could they be related
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello.Uterine fibroids are not related with elevation in blood of sugar,cholesterol and creatinine levels.Periodically is necessary an abdomen ultrasound to see your fibroids.Your levels in blood of sugar,cholesterol and creatinine should be checked periodically and treated.
I wish you good health.
(In case the answer would have been useful please indicate this)

Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor